Alert archive / Wisconsin / Gale Warnings in 2013
Gale Warning 4, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Jan 19, 2013, 4:15 AM CST. It took effect at Jan 19, 2013, 6:00 PM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2013, 4:15 AM CST (10:15 UTC)
- In effect from
- Jan 19, 2013, 6:00 PM CST
- Expired
- Jan 20, 2013, 3:19 AM CST
- In force
- 9 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
094 WHUS73 KMKX 191015 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 415 AM CST SAT JAN 19 2013 ...WIND GUSTS INCREASING TO GALE FORCE BY TONIGHT WITH HEAVY FREEZING SPRAY LATE TONIGHT AND SUNDAY MORNING... .SOUTHWEST WINDS WILL INCREASE THROUGHOUT THE DAY WITH WEST TO NORTHWEST GALE FORCE GUSTS EXPECTED FOR TONIGHT AS A STRONG ARCTIC COLD FRONT PASSES ACROSS LAKE MICHIGAN. THE ARRIVAL OF A FRIGID AIRMASS COMBINED WITH THE STRONG WINDS WILL RESULT IN HEAVY FREEZING SPRAY LATE TONIGHT THROUGH MONDAY MORNING. LMZ645-191815- /O.CAN.KMKX.SC.Y.0010.000000T0000Z-130120T0000Z/ /O.NEW.KMKX.SC.Y.0011.130119T1800Z-130120T0000Z/ /O.UPG.KMKX.GL.A.0003.130120T0000Z-130120T1200Z/ /O.NEW.KMKX.GL.W.0004.130120T0000Z-130120T1200Z/ /O.UPG.KMKX.UP.A.0001.130120T0600Z-130120T1800Z/ /O.NEW.KMKX.UP.W.0001.130120T0600Z-130120T1800Z/ NORTH POINT LIGHT TO WIND POINT WI- 415 AM CST SAT JAN 19 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... ...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY. A HEAVY FREEZING SPRAY WARNING HAS ALSO BEEN ISSUED. THIS HEAVY FREEZING SPRAY WARNING IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY. IN ADDITION...A SMALL CRAFT ADVISORY HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. THE HEAVY FREEZING SPRAY WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON THEN BECOMING WEST TO NORTHWEST TO 25 KNOTS WITH GALE FORCE GUSTS TO 40 KNOTS FOR TONIGHT. * WAVES: 2 TO 4 FEET BUT MUCH HIGHER TOWARD OPEN WATER. * FREEZING SPRAY: HEAVY FREEZING SPRAY EXPECTED LATE TONIGHT THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-191815- /O.CAN.KMKX.SC.Y.0010.000000T0000Z-130120T0000Z/ /O.NEW.KMKX.SC.Y.0011.130119T1800Z-130120T0000Z/ /O.UPG.KMKX.GL.A.0003.130120T0000Z-130120T1200Z/ /O.NEW.KMKX.GL.W.0004.130120T0000Z-130120T1200Z/ /O.NEW.KMKX.UP.W.0001.130120T0600Z-130120T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 415 AM CST SAT JAN 19 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... ...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY. A HEAVY FREEZING SPRAY WARNING HAS ALSO BEEN ISSUED. THIS HEAVY FREEZING SPRAY WARNING IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY. IN ADDITION...A SMALL CRAFT ADVISORY HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON THEN BECOMING WEST TO NORTHWEST TO 25 KNOTS WITH GALE FORCE GUSTS TO 40 KNOTS FOR TONIGHT. * WAVES: 2 TO 4 FEET BUT MUCH HIGHER TOWARD OPEN WATER. * FREEZING SPRAY: HEAVY FREEZING SPRAY EXPECTED LATE TONIGHT THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ646-191815- /O.CON.KMKX.SC.Y.0010.000000T0000Z-130120T0000Z/ /O.UPG.KMKX.GL.A.0003.130120T0000Z-130120T1200Z/ /O.NEW.KMKX.GL.W.0004.130120T0000Z-130120T1200Z/ /O.UPG.KMKX.UP.A.0001.130120T0600Z-130120T1800Z/ /O.NEW.KMKX.UP.W.0001.130120T0600Z-130120T1800Z/ WIND POINT WI TO WINTHROP HARBOR IL- 415 AM CST SAT JAN 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... ...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY. A HEAVY FREEZING SPRAY WARNING HAS ALSO BEEN ISSUED. THIS HEAVY FREEZING SPRAY WARNING IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. THE HEAVY FREEZING SPRAY WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS TODAY BECOMING WEST TO NORTHWEST TO 25 KNOTS WITH GUSTS TO 40 KNOTS FOR TONIGHT. * WAVES: 2 TO 5 FEET BUT MUCH HIGHER TOWARD OPEN WATER. * FREEZING SPRAY: HEAVY FREEZING SPRAY EXPECTED LATE TONIGHT THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MG WWW.WEATHER.GOV/MKX
5 follow-up statements
566 WHUS73 KMKX 191724 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1124 AM CST SAT JAN 19 2013 ...WIND GUSTS INCREASING TO GALE FORCE BY TONIGHT WITH HEAVY FREEZING SPRAY LATE TONIGHT AND SUNDAY MORNING... .SOUTHWEST WINDS WILL INCREASE THROUGHOUT THE DAY WITH WEST TO NORTHWEST GALE FORCE GUSTS EXPECTED FOR TONIGHT AS A STRONG ARCTIC COLD FRONT PASSES ACROSS LAKE MICHIGAN. THE ARRIVAL OF A FRIGID AIRMASS COMBINED WITH THE STRONG WINDS WILL RESULT IN HEAVY FREEZING SPRAY LATE TONIGHT THROUGH MONDAY MORNING. LMZ646-200130- /O.CON.KMKX.SC.Y.0010.000000T0000Z-130120T0000Z/ /O.CON.KMKX.GL.W.0004.130120T0000Z-130120T1200Z/ /O.CON.KMKX.UP.W.0001.130120T0600Z-130120T1800Z/ WIND POINT WI TO WINTHROP HARBOR IL- 1124 AM CST SAT JAN 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY... A GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY. A HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS TODAY BECOMING WEST TO NORTHWEST TO 25 KNOTS WITH GUSTS TO 40 KNOTS FOR TONIGHT. * WAVES: 2 TO 5 FEET BUT MUCH HIGHER TOWARD OPEN WATER. * FREEZING SPRAY: HEAVY FREEZING SPRAY EXPECTED LATE TONIGHT THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643>645-200130- /O.CON.KMKX.SC.Y.0011.130119T1800Z-130120T0000Z/ /O.CON.KMKX.GL.W.0004.130120T0000Z-130120T1200Z/ /O.CON.KMKX.UP.W.0001.130120T0600Z-130120T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 1124 AM CST SAT JAN 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY... A GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY. A HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON THEN BECOMING WEST TO NORTHWEST TO 25 KNOTS WITH GALE FORCE GUSTS TO 40 KNOTS FOR TONIGHT. * WAVES: 2 TO 4 FEET BUT MUCH HIGHER TOWARD OPEN WATER. * FREEZING SPRAY: HEAVY FREEZING SPRAY EXPECTED LATE TONIGHT THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
993 WHUS73 KMKX 192051 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 251 PM CST SAT JAN 19 2013 ...WIND GUSTS INCREASING TO GALE FORCE BY TONIGHT WITH HEAVY FREEZING SPRAY LATE TONIGHT AND SUNDAY MORNING... .GUSTY SOUTHWEST WINDS WILL SHIFT TO WEST TO NORTHWEST GALES FOR TONIGHT AS A STRONG ARCTIC COLD FRONT PASSES ACROSS LAKE MICHIGAN. THE ARRIVAL OF A FRIGID AIRMASS COMBINED WITH THE STRONG WINDS WILL RESULT IN HEAVY FREEZING SPRAY LATE TONIGHT THROUGH MONDAY MORNING. LMZ646-200500- /O.CON.KMKX.SC.Y.0010.000000T0000Z-130120T0000Z/ /O.CON.KMKX.GL.W.0004.130120T0000Z-130120T1200Z/ /O.CON.KMKX.UP.W.0001.130120T0600Z-130120T1800Z/ WIND POINT WI TO WINTHROP HARBOR IL- 251 PM CST SAT JAN 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY... A GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY. A HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS BECOMING WEST TO NORTHWEST TO 30 KNOTS WITH GUSTS TO 45 KNOTS FOR TONIGHT. * WAVES: 3 TO 6 FEET BUT MUCH HIGHER TOWARD OPEN WATER. * FREEZING SPRAY: HEAVY FREEZING SPRAY EXPECTED LATE TONIGHT THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643>645-200500- /O.CON.KMKX.SC.Y.0011.000000T0000Z-130120T0000Z/ /O.CON.KMKX.GL.W.0004.130120T0000Z-130120T1200Z/ /O.CON.KMKX.UP.W.0001.130120T0600Z-130120T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 251 PM CST SAT JAN 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY... A GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY. A HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS THIS AFTERNOON THEN BECOMING WEST TO NORTHWEST TO 30 KNOTS WITH GALE FORCE GUSTS TO 45 KNOTS FOR TONIGHT. * WAVES: 3 TO 6 FEET BUT HIGHER TOWARD OPEN WATER. * FREEZING SPRAY: HEAVY FREEZING SPRAY EXPECTED LATE TONIGHT THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
884 WHUS73 KMKX 200238 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 838 PM CST SAT JAN 19 2013 ...GALE FORCE WIND GUSTS THIS EVENING WITH HEAVY FREEZING SPRAY LATE TONIGHT AND SUNDAY MORNING... .GUSTY NORTHWEST GALES WILL PERSIST TONIGHT AS A STRONG ARCTIC COLD FRONT PASSES ACROSS LAKE MICHIGAN. THE ARRIVAL OF A FRIGID AIRMASS COMBINED WITH THE STRONG WINDS WILL RESULT IN HEAVY FREEZING SPRAY LATE TONIGHT THROUGH MONDAY MORNING. LMZ643>646-200600- /O.CON.KMKX.GL.W.0004.000000T0000Z-130120T1200Z/ /O.CON.KMKX.UP.W.0001.130120T0600Z-130120T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 838 PM CST SAT JAN 19 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. A HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY. * WINDS: NORTHWEST 30 KNOTS WITH GALE FORCE GUSTS TO 45 KNOTS. * WAVES: 3 TO 6 FEET BUT MUCH HIGHER TOWARD OPEN WATER. * FREEZING SPRAY: HEAVY FREEZING SPRAY EXPECTED LATE TONIGHT THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. && $$ WWW.WEATHER.GOV/MKX CRAVEN
724 WHUS73 KMKX 200552 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1152 PM CST SAT JAN 19 2013 ...GALE FORCE GUSTS WITH HEAVY FREEZING SPRAY TO CONTINUE OVERNIGHT... .GUSTY NORTHWEST GALES WILL PERSIST OVERNIGHT IN THE WAKE OF AN ARCTIC COLD FRONT. TEMPERATURES FALLING THROUGH THE TEENS INTO THE SINGLE DIGITS COMBINED WITH THE STRONG WINDS WILL RESULT IN HEAVY FREEZING SPRAY AS WELL. LMZ643>646-201030- /O.CON.KMKX.GL.W.0004.000000T0000Z-130120T1200Z/ /O.CON.KMKX.UP.W.0001.130120T0600Z-130120T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1152 PM CST SAT JAN 19 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL NOON CST SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. A HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL NOON CST SUNDAY. * WINDS: NORTHWEST 25 TO 30 KNOTS WITH GALE FORCE GUSTS TO 40 KNOTS. HIGHEST MEASURED GUSTS SO FAR: 54 KNOTS AT SHEBOYGAN HARBOR...48 KNOTS AT KENOSHA HARBOR...44 KNOTS AT RACINE...43 KNOTS AT SHOREWOOD...AND 37 KNOTS AT PORT WASHINGTON. * WAVES: 3 TO 6 FEET BUT MUCH HIGHER TOWARD OPEN WATER. * FREEZING SPRAY: TEMPERATURES ARE NOW IN THE TEENS AND SHOULD CONTINUE TO FALL INTO THE SINGLE DIGITS OVERNIGHT. HEAVY FREEZING SPRAY SHOULD PERSIST THROUGH SUNDAY MORNING...ESPECIALLY TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. && $$ WWW.WEATHER.GOV/MKX CRAVEN
178 WHUS73 KMKX 200919 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 319 AM CST SUN JAN 20 2013 ...BRISK NORTHWEST WINDS AND HEAVY FREEZING SPRAY THIS MORNING... .BRISK NORTHWEST AND HIGH WAVES WILL SLOWLY WEAKEN THROUGH THE MORNING BUT NOT FALL BELOW SMALL CRAFT ADVISORY CRITERIA UNTIL APPROXIMATELY NOON. COLD TEMPERATURES...BRISK WINDS AND HIGH WAVES WILL RESULT IN HEAVY FREEZING SPRAY THIS MORNING. LMZ643>646-201730- /O.CAN.KMKX.GL.W.0004.000000T0000Z-130120T1200Z/ /O.NEW.KMKX.SC.Y.0012.130120T0919Z-130120T1800Z/ /O.CON.KMKX.UP.W.0001.000000T0000Z-130120T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 319 AM CST SUN JAN 20 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. THE GALE WARNING HAS BEEN CANCELLED. A HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS MORNING. WINDS SUBSIDING TO 10 TO 20 KNOTS FOR THE AFTERNOON. * WAVES: 2 TO 5 FEET BUT MUCH HIGHER TOWARD OPEN WATER. WAVES SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON. * FREEZING SPRAY: HEAVY FREEZING SPRAY THIS MORNING GIVEN THE BRISK WINDS...HIGH WAVES...AND COLD TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MG WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Jan 19, 3:41 AM CST, 34 minutes earlier.
Area forecast discussion, Jan 19, 3:41 AM CST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 AM CST SAT JAN 19 2013
.TODAY AND TONIGHT...FORECAST CONFIDENCE...HIGH
A 140 KT JET STREAK AND DIGGING...AMPLIFYING SHORTWAVE TROUGH WILL
TRACK FROM SASKATCHEWAN CANADA TO LAKE SUPERIOR AND NRN WI BY 00Z
SUN. STRONG CYCLOGENESIS WILL OCCUR AS LOW PRESSURE DEEPENS ABOUT 10
MB FROM NRN MN TO THE NRN TIP OF LAKE MI BY 00Z SUN. THE LOW WILL
THEN CONTINUE TO DEEPEN ABOUT ANOTHER 12 MB TO 985 MB AS IT TRACKS
INTO SRN QUEBEC CANADA LATE SAT NT. THE STRONG COLD FRONT WILL
ARRIVE LATE THIS AFTERNOON AND EARLY EVENING. STEEP LAPSE RATES AND
PRESSURE RISES OF 8-10 MB THIS EVENING WILL ACCOMPANY THE STRONG
COLD ADVECTION. THE AVERAGE WIND IN THE MIXED LAYER IS AROUND 40 KTS
WHICH WILL BE THE FORECASTED WIND GUST AND SUPPORTS A WIND ADVISORY.
BEFORE COLD FROPA...CLOUDS WILL DECREASE THIS AFTERNOON WITH
CONTINUED LOW LEVEL WARM ADVECTION ON SWLY WINDS. TEMPS EXPECTED TO
RISE INTO THE MID TO UPPER 40S BASED ON THE ECMWF AND HIGHS IN THE
50S YESTERDAY IN SRN AND ERN IA.
THERE ARE ALSO SMALL CHANCES FOR A BRIEF PERIOD OF LIGHT RAIN AND
SNOW IN THE FAR NRN CWA WITH THE COLD FRONT LATE THIS AFTERNOON.
THIS AREA IS ON THE SRN PERIPHERY OF BETTER MOISTURE AND PVA ALOFT
ALONG WITH THE FRONTOGENESIS THAT WILL BE PRESENT.
STRONG COLD ADVECTION TO THEN DROP TEMPS INTO THE SINGLE DIGITS FOR
SUN AM WITH WIND CHILLS FROM 5 BELOW TO 15 BELOW ZERO.
.SUNDAY THROUGH TUESDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH
COULD SEE SOME LIGHT SNOW OR FLURRIES SUNDAY AFTERNOON AS A
SHORTWAVE QUICKLY DROPS THROUGH THE NORTHWEST FLOW. PER OVERLAP
AMONG MODELS...STILL LOOKS LIKE BEST CHANCE FOR SOME FLAKES WOULD BE
ACROSS THE SOUTHWEST FORECAST AREA. WILL BE A CHILLY DAY...WITH
HIGHS STRUGGLING INTO THE LOW OR MID TEENS. WINDS WILL REMAIN ON THE
BREEZY SIDE...SO GOOD CHANCE WIND CHILLS WILL BE STUCK NEAR OR BELOW
ZERO THROUGH THE DAY.
MORE COLD ADVECTION EXPECTED SUNDAY NIGHT INTO MONDAY BEHIND THE
EXITING SHORTWAVE. WIND CHILLS ARE EXPECTED TO DROP INTO THE -10F TO
-20F RANGE SUNDAY NIGHT...AND -20F TO -30F MONDAY NIGHT. WITH HIGHS
ONLY IN THE SINGLE DIGITS MONDAY...WIND CHILLS MAY NOT GET ABOVE
-10F DURING THE DAY. HIGH TEMPS TUESDAY WILL GENERALLY BE AS COLD AS
MONDAY...THOUGH WINDS WILL AT LEAST BE A BIT LIGHTER. STILL...WILL
PROBABLY SEE BELOW ZERO WIND CHILLS CONTINUE THROUGH THE DAY.
NEEDLESS TO SAY...GOING TO BE A VERY COLD STRETCH OF WEATHER LATE IN
THE WEEK INTO EARLY NEXT WEEK.
.WEDNESDAY THROUGH FRIDAY...FORECAST CONFIDENCE...LOW TO MEDIUM
MAY SEE HIGHS JUMP A GOOD 10 DEGREES FROM TUESDAY...THOUGH WILL
STILL BE WELL BELOW NORMAL. LOOKS LIKE WIDESPREAD WIND CHILLS ABOVE
ZERO BY LATE MORNING FOR THE FIRST TIME SINCE SATURDAY EVENING.
NOT MUCH CONFIDENCE IN THE LATE WEEK FORECAST. MODELS HAVE SHIFTED
SOUTH WITH THE EXPECTED LOW PRESSURE SYSTEM...LEAVING SOUTHERN
WISCONSIN ON THE COLD SIDE OF THE LOW. SOME TIMING DIFFERENCES
NOW...WITH THE ECMWF STICKING WITH THURSDAY FOR THE LOW
PASSAGE...WHILE THE GFS HAS SLOWED TO LATE THURSDAY NIGHT INTO
FRIDAY MORNING. CONSEQUENTLY...POPS ARE SPREAD OUT QUITE A BIT
BETWEEN THURSDAY AND FRIDAY. LOOKS LIKE SNOW AT THIS POINT GIVEN THE
FARTHER SOUTH TRACK...THOUGH MODELS ARE NOT CURRENTLY SUGGESTING
MUCH IN THE WAY OF ACCUMULATIONS.
&&
.AVIATION AND MARINE...THESE SECTIONS WILL BE ADDED SHORTLY.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND ADVISORY FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT
FOR WIZ046-047-056-057-062-063-067-068.
WIND ADVISORY FROM 5 PM THIS AFTERNOON TO 3 AM CST SUNDAY FOR
WIZ051-052-058>060-064>066-069>072.
LM...HEAVY FREEZING SPRAY WARNING FROM MIDNIGHT TONIGHT TO NOON CST
SUNDAY FOR LMZ643>646.
SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR LMZ646.
GALE WARNING FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY FOR
LMZ643>646.
SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 PM CST THIS EVENING
FOR LMZ643>645.
&&
TODAY/TONIGHT AND AVIATION/MARINE...GEHRING
SUNDAY THROUGH FRIDAY...DDVHazardous weather outlook, Jan 18, 3:30 PM CST, 12 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CST FRI JAN 18 2013 WIZ046-047-051-052-056>060-062>072-191000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 330 PM CST FRI JAN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NORTHWEST WINDS IN THE WAKE OF A STRONG COLD FRONT WILL APPROACH WIND ADVISORY CRITERIA LATE SATURDAY AFTERNOON AND EVENING. THESE STRONG WINDS WILL USHER MUCH COLDER AIR INTO SOUTHERN WISCONSIN SATURDAY NIGHT. THE COLD AIR WILL LINGER OVER THE AREA THROUGH TUESDAY. WIND CHILLS WILL TUMBLE TO BETWEEN 10 AND 20 BELOW ZERO SUNDAY NIGHT INTO EARLY MONDAY...AND BETWEEN 15 AND 25 BELOW ZERO MONDAY NIGHT INTO EARLY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS LMZ643>646-191000- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 330 PM CST FRI JAN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A GALE WARNING REMAINS IN EFFECT INTO THIS EVENING DUE TO BRISK SOUTH TO SOUTHWEST WINDS. WINDS AND WAVES WILL THEN LIKELY REMAIN AT SMALL CRAFT ADVISORY LEVELS FOR A TIME TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG LOW PRESSURE MOVING THROUGH THE WESTERN GREAT LAKES SATURDAY AND SATURDAY NIGHT WILL CAUSE WINDS TO APPROACH GALE FORCE LEVELS AGAIN SATURDAY NIGHT. A GALE WATCH HAS BEEN POSTED FOR SATURDAY NIGHT. OTHERWISE WINDS AND WAVES WILL REACH SMALL CRAFT ADVISORY LEVELS FROM TIME TO TIME SATURDAY AFTERNOON INTO MONDAY. THE THREAT FOR FREEZING SPRAY WILL INCREASE OVER THE WEEKEND AND EARLY NEXT WEEK AS MUCH COLDER AIR SETTLES OVER LAKE MICHIGAN. A HEAVY FREEZING SPRAY WATCH HAS BEEN ISSUED FOR LATE SATURDAY NIGHT THROUGH MID DAY SUNDAY. WWW.WEATHER.GOV/MKX DAVIS
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 18, 9:14 PM CST | Small Craft Advisory | MKX | 21 hr | |
| Jan 19, 3:59 AM CST | Wind Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 23 hr |
| Jan 19, 4:15 AM CST | Small Craft Advisory | MKX | 14 hr | |
| Jan 19, 4:15 AM CST | Heavy Freezing Spray Warning | MKX | 32 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.